MathSciNet Relay Station
MathSciNet bibliographic data
MR2523316 12F12 (12Y05)
Jouve, Florent; Kowalski, Emmanuel; Zywina, David An explicit integral polynomial whose splitting field has Galois group $W(E_8)$. J. Théor. Nombres Bordeaux 20 (2008), no. 3, 761–782.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement